# SDR DL72S982136

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583125
- Condition: Damaged
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STRINGER 22L BETWEEN FS 1110 AND 1166 WAS TORN AND GOUGED DUE TO CONTACT WITH GROUND EQUIPMENT.  THE DAMAGE WAS REMOVED FROM THE SKIN WITH TWO CUTOUTS MEASURING 4 X 28.25 AND 3.25 X 16.5.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER.  INSTALLED PER ER/A 365850-14, REV A.  A NEW SECTION OF STRINGER WAS SPLICED IN PER THE B727 SRM.
